# SDR ASAA2019040878903

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 34,908 hours, 10,456 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL THREE ZONE TEMP CONTROLS IN AUTO ARE "HYPER" SENSITIVE. SLIGHTEST ADJUSTMENT SPIKES TEMPERATURE HOT OR COLD. SUSPECT FILTERS OVER TEMP SENSORS DIRTY. GROUNDED - YES. PERFORMED BITE CK OF BOTH CONTROLLERS. NO DEFECT REF B737-800 FIM 21-62 TASK 801. CLEANED ALL ZONE TEMP SENSOR FILTERS REF B737-800 AMM 21-61-06-000-801 AND 21-61-06-100-801. COMPLETED FIM TASKS 21-61 863 AND 864. NO DEFECT ALL CHECKS GOOD.
